Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 60, NWS Jacksonville, FL

May 20, 2016Charlton County, Georgia; Baker County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 20, 2016, 12:41 PM EDT for Charlton County, Georgia; Baker County, Nassau County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2016, 12:41 PM EDT (16:41 UTC)
Expired
May 20, 2016, 1:11 PM EDT
In force
30 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baker County, FL, Nassau County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 25 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

469 
WUUS52 KJAX 201641
SVRJAX
FLC003-089-GAC049-201730-
/O.NEW.KJAX.SV.W.0060.160520T1641Z-160520T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1241 PM EDT FRI MAY 20 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BAKER COUNTY IN NORTHEASTERN FLORIDA...
  WESTERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
  SOUTHEASTERN CHARLTON COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 130 PM EDT

* AT 1240 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  MACCLENNY...OR 19 MILES SOUTHWEST OF CALLAHAN...MOVING NORTHEAST AT
  30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HILLIARD...FOLKSTON...CALLAHAN...MACCLENNY...ST. GEORGE...BRYCEVILLE...
  RATLIFF AND NASSAU VILLAGE-RATLIFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3054 8174 3053 8177 3051 8178 3050 8180
      3025 8207 3036 8218 3054 8225 3057 8221
      3059 8221 3086 8197 3056 8172
TIME...MOT...LOC 1640Z 234DEG 27KT 3038 8209 

HAIL...<.75IN
WIND...60MPH
 
$$

SHASHY
2 follow-up statements
557 
WWUS52 KJAX 201704
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 PM EDT FRI MAY 20 2016

FLC003-GAC049-201714-
/O.CAN.KJAX.SV.W.0060.000000T0000Z-160520T1730Z/
BAKER FL-CHARLTON GA-
104 PM EDT FRI MAY 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAKER AND
SOUTHEASTERN CHARLTON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3054 8174 3053 8177 3051 8178 3047 8183
      3035 8197 3044 8203 3047 8202 3052 8202
      3068 8182 3056 8172
TIME...MOT...LOC 1704Z 237DEG 21KT 3046 8195 

$$

FLC089-201730-
/O.CON.KJAX.SV.W.0060.000000T0000Z-160520T1730Z/
NASSAU FL-
104 PM EDT FRI MAY 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR WEST CENTRAL NASSAU COUNTY...

AT 104 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRYCEVILLE...OR
10 MILES SOUTHWEST OF CALLAHAN...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CALLAHAN...NASSAU VILLAGE-RATLIFF...BRYCEVILLE AND RATLIFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3054 8174 3053 8177 3051 8178 3047 8183
      3035 8197 3044 8203 3047 8202 3052 8202
      3068 8182 3056 8172
TIME...MOT...LOC 1704Z 237DEG 21KT 3046 8195 

HAIL...<.75IN
WIND...60MPH
 
$$

AK
749 
WWUS52 KJAX 201711
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
111 PM EDT FRI MAY 20 2016

FLC089-201721-
/O.CAN.KJAX.SV.W.0060.000000T0000Z-160520T1730Z/
NASSAU FL-
111 PM EDT FRI MAY 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL NASSAU COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3054 8174 3053 8177 3051 8178 3047 8183
      3035 8197 3044 8203 3047 8202 3052 8202
      3068 8182 3056 8172
TIME...MOT...LOC 1709Z 234DEG 27KT 3049 8190 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 10:20 AM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 20, 10:20 AM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1020 AM EDT FRI MAY 20 2016

.UPDATE...
A linear shaped MCS with a squall line on its leading edge raced
across the Florida panhandle early this morning. This system is
now losing its forward momentum and weakening rapidly as it bumps
into the western periphery of a mid level ridge and encounters
much drier mid level air. This is evidenced by satellite which has
shown steady cloud top warming over the past hour or two. Out
ahead of this system across our area, areas of fog has lifted into
a low stratus deck for most locations north of a line from
Gainesville to St Augustine. This will delay the onset of heating
in these areas. But for locations along the I-75 corridor where
some clearing has already allowed temps to rebound to around 80
degrees, resulting in cape values already in excess of 1500 J/KG,
isolated strong storms will be possible as the leading edge of
the aforementioned MCS propagates towards those areas this
morning.

Going forward through the rest of the day, the forecast is
extremely difficult. The question becomes how much will the
cloud shield from the MCS limit heating and will it just delay the
heating or limit it for the entire day. These are huge questions
regarding how convection will ultimately evolve through the day
across our area. The thicker cloud cover and earlier onset of
precip (possibly in the form of stratiform rain for many
locations) could significantly impact the overall forecast today.
Given the latest trends, we will increase cloud cover and lower
temps a few degrees for most areas north of Gainesville and St.
Augustine. This will help lower the severe threat for these areas,
but as already mentioned, a few isolated strong to severe storms
will be possible across our southern zones as a complex of
thunderstorms moves through that area through early this
afternoon.

&&

.AVIATION...
Very tough forecast today. The low stratus clouds impacting the
terminals across southeast Georgia and near the I-95 corridor this
morning will lift to VFR by noon but vfr ceilings will prevail
through most of the day as a convective cloud shield advances in
from the west. Strong storms will be most likely at GNV around the
noon hour today with IFR conditions and some gusty winds as a
complex of storms moves through. Timing storms today will be very
difficult and we will amend TAFS as we go through the day to
account for the changing weather conditions.

&&

.MARINE...
A broad surface trough will remain across the area this morning
with a weak pressure gradient and mainly light and variable winds.
Winds will veer to the southwest and increase some late tonight
ahead of an approaching frontal system but conditions will remain
below headline criteria. Storms however will increase this
afternoon and continue through the night across the waters with
locally higher seas and gusty winds in and near storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  82  68  84  65 /  80  70  40  30
SSI  78  71  84  69 /  60  60  50  40
JAX  84  69  86  68 /  60  50  50  40
SGJ  83  71  85  70 /  50  50  50  40
GNV  87  69  86  67 /  60  50  50  30
OCF  89  70  86  68 /  50  40  50  30

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Shuler/Combs/Combs
Hazardous weather outlook, May 20, 11:53 AM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1153 AM EDT FRI MAY 20 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-210745-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1153 AM EDT FRI MAY 20 2016

...MARGINAL RISK OF SEVERE WEATHER NEXT COUPLE OF DAYS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A LINE OF NUMEROUS THUNDERSTORMS WILL MOVE EAST ACROSS THE AREA
THROUGH THE EARLY AFTERNOON HOURS. A FEW STORMS MAY BECOME SEVERE
AND PRODUCE DAMAGING WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING.
LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH MAY LEAD TO LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

AN APPROACHING COLD FRONT WILL BRING SCATTERED THUNDERSTORMS TO THE
AREA ON SATURDAY. A FEW STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS IN
ADDITION TO FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Local storm report, May 20, 11:40 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1140 AM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     TSTM WND GST     GAINESVILLE AIRPORT     29.69N 82.28W
05/20/2016  M44 MPH          ALACHUA            FL   ASOS

            MEASURED WIND GUST OF 44 MPH AT THE GAINESVILLE REGIONAL
            AIRPORT.

&&

COMBS
Special weather statement, May 20, 11:44 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 AM EDT FRI MAY 20 2016

FLZ040-201630-
MARION FL-
1144 AM EDT FRI MAY 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 1230 PM
EDT...

AT 1144 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CROSS CREEK TO NEAR OCALA TO 8 MILES
NORTHWEST OF WILDWOOD. MOVEMENT WAS EAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
OCALA...FORT MCCOY...JUNIPER SPRINGS...CITRA...SALT SPRINGS...LYNNE...
ORANGE SPRINGS...MOSS BLUFF...OCKLAWAHA...ANTHONY...WEIRSDALE...SPARR...
OCALA AIRPORT...LAKE DELANCY...LAKE WEIR...SILVER SPRINGS SHORES...
SANTOS...BELLEVIEW...REDDICK AND MCINTOSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2945 8230 2947 8220 2946 8219 2946 8222
      2943 8221 2942 8215 2943 8214 2944 8206
      2947 8206 2950 8202 2952 8185 2949 8184
      2949 8182 2939 8174 2937 8174 2934 8170
      2896 8171 2896 8229
TIME...MOT...LOC 1544Z 263DEG 24KT 2943 8221 2924 8212 2895 8212

SHASHY
Local storm report, May 20, 12:04 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1204 PM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     TSTM WND DMG     3 SSW LAKE CITY         30.15N 82.67W
05/20/2016                   COLUMBIA           FL   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYS REPORT OF A LARGE TREE DOWN NEAR
            BUSINESS POINT DRIVE AND SISTERS WELCOME DRIVE. TIME
            ESTIMATED.

1125 AM     TSTM WND DMG     7 NW WORTHINGTON SPRING 30.00N 82.51W
05/20/2016                   UNION              FL   911 CALL CENTER

            911 CALL CENTER REPORTS LARGE TREE DOWN NEAR COUNTY ROAD
            241 AND STATE ROAD 238. TIME ESTIMATED.

1125 AM     TSTM WND DMG     2 E LAKE CITY           30.19N 82.61W
05/20/2016                   COLUMBIA           FL   EMERGENCY MNGR

            LARGE TREE DOWN NEAR WASHINGTON STREET AND BASCOM NORRIS
            DRIVE.

&&

COMBS
Special weather statement, May 20, 12:09 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1209 PM EDT FRI MAY 20 2016

FLZ031-032-036-037-201700-
ALACHUA FL-BRADFORD FL-CLAY FL-PUTNAM FL-
1209 PM EDT FRI MAY 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALACHUA...
NORTHWESTERN PUTNAM...SOUTHEASTERN BRADFORD AND SOUTHERN CLAY
COUNTIES UNTIL 100 PM EDT...

AT 1209 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR STARKE TO NEAR ORANGE SPRINGS. MOVEMENT
WAS EAST TO NORTHEAST AT 20 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
PALATKA...GREEN COVE SPRINGS...INTERLACHEN...KEYSTONE HEIGHTS...MELROSE...
EAST PALATKA...HAWTHORNE...GEORGE'S LAKE...MELROSE LANDING...SATSUMA...
FLORAHOME...LAKE GENEVA...BARDIN...HOLLISTER...BOSTWICK...PENNEY FARMS...
HAMPTON...MANNVILLE...JOHNSON AND CARRAWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2951 8192 2951 8194 2948 8208 2989 8214
      3005 8169 3001 8167 2956 8161
TIME...MOT...LOC 1609Z 245DEG 17KT 2991 8206 2953 8200

SHASHY
Local storm report, May 20, 12:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 PM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND GST     OCALA AIRPORT           29.17N 82.22W
05/20/2016  M41 MPH          MARION             FL   AWOS

            MEASURED WIND GUST OF 41 MPH AT THE OCALA AIRPORT.

&&

COMBS
Special weather statement, May 20, 12:22 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 PM EDT FRI MAY 20 2016

FLZ023>025-GAZ164-201700-
INLAND DUVAL FL-INLAND NASSAU FL-BAKER FL-CHARLTON GA-
1222 PM EDT FRI MAY 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAKER...SOUTHWESTERN
NASSAU...NORTHWESTERN DUVAL AND SOUTHEASTERN CHARLTON COUNTIES UNTIL
100 PM EDT...

AT 1222 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES WEST OF TAYLOR TO NEAR GLEN ST. MARY TO
6 MILES SOUTHWEST OF MAXVILLE. MOVEMENT WAS NORTHEAST AT 35 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...HILLIARD...CALLAHAN...JACKSONVILLE INTERNATIONAL ARPT...
ST. GEORGE...BRYCEVILLE...RATLIFF...CISCO GARDENS...NASSAU
VILLAGE-RATLIFF AND BALDWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3043 8166 3040 8172 3033 8196 3027 8204
      3031 8214 3039 8220 3057 8224 3057 8221
      3062 8220 3078 8204 3047 8167
TIME...MOT...LOC 1622Z 241DEG 31KT 3046 8245 3023 8215 3012 8208

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:09 PM EDTAreal Flood AdvisoryJAXBaker, Bradford, Union2 hr
May 19, 8:15 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Flagler, Putnam, Saint Johns and 1 more2 hr
May 19, 8:39 PM EDTSpecial Weather StatementJAXSuwannee51 min
May 19, 8:42 PM EDTSpecial Marine WarningJAX93 min
May 19, 9:29 PM EDTSpecial Weather StatementJAXColumbia31 min
May 20, 10:15 AM EDTSpecial Weather StatementJAXGilchrist, Suwannee45 min
May 20, 10:50 AM EDTSpecial Weather StatementJAXColumbia, Suwannee, Union40 min
May 20, 10:53 AM EDTSpecial Weather StatementJAXAlachua52 min
May 20, 11:21 AM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Columbia, Union39 min
May 20, 11:34 AM EDTSpecial Weather StatementJAXAlachua, Bradford41 min
May 20, 11:44 AM EDTSpecial Weather StatementJAXMarion46 min
May 20, 11:58 AM EDTSevere Thunderstorm WarningJAXMarion, Putnam47 min
May 20, 12:01 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Columbia, Duval, Union44 min
May 20, 12:09 PM EDTSpecial Weather StatementJAXClay, Putnam51 min
May 20, 12:22 PM EDTSpecial Weather StatementJAXNassau38 min
May 20, 12:46 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Putnam, Saint Johns44 min
May 20, 12:57 PM EDTSpecial Weather StatementJAXFlagler48 min
May 20, 1:08 PM EDTSpecial Marine WarningJAX2 hr
May 20, 1:28 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns29 min
May 20, 2:09 PM EDTSpecial Marine WarningJAX96 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.